Case Rep Neurol
International Global Health Society
image
Abdominal Wall Dyskinesia: Case Report
Volume: 12, Issue: 1
DOI 10.1159/000504336

Highlights

Notes

Abstract

The clinical presentation of repetitive choreiform involuntary movements of the anterior abdominal wall was first introduced as “belly dancer's dyskinesia.” Etiologies of this rare condition include idiopathic causes, medication inducement, or post-abdominal surgery. We report a case of orobuccal stereotypic movements and abdominal wall dyskinesia secondary to prochlorperazine intake. The movements began 2 weeks after cessation of prochlorperazine. The patient took this dopamine receptor-blocking medication for 6 months to treat nausea due to chemotherapy. To our knowledge, abdominal wall dyskinesia as a tardive syndrome of prochlorperazine has not been previously reported.

Keywords
https://www.researchpad.co/tools/openurl?pubtype=article&doi=10.1159/000504336&title=Abdominal Wall Dyskinesia: Case Report&author=&keyword=Extrapyramidal symptom,Prochlorperazine,Tardive dyskinesia,&subject=Single Case − General Neurology,